# SDR EISA97178

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR LIGHT ON.  TROUBLESHOT SYSTEM, FOUND NR 5 SMOKE DETECTOR INOPERATIVE.  REPLACED SMOKE DETECTOR, SYSTEM GOOD IAW MM 26-10-0 AND AERONAUTICAL ENGINE MM, PAGE 16.  (X)
